# SDR ASOA201709203257

- Difficulty date: September 20, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 32,708 hours, 23,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670386011
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD FRAME CORRODED AT UPPER CAM.  MAINTENANCE REPAIRED THE DOOR FRAME IAW EC/TC EA 30-2017-128.
